MAUDE Adverse Event Report: APOLLO ENDOSURGERY, INC ORBERA INTRAGASTRIC BALLOON SYSTEM; IMPLANT, INTRAGASTRIC FOR MORBID OBESITY

APOLLO ENDOSURGERY, INC ORBERA INTRAGASTRIC BALLOON SYSTEM; IMPLANT, INTRAGASTRIC FOR MORBID OBESITY
Model Number B-4800
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a150207 captures the reportable event of difficult to remove.
 
Event or Problem Description
It was reported to boston scientific that an orbera intragastric balloon system was used in an intragastric balloon insertion procedure on (b)(6) 2024.During the procedure, the balloon was not filling properly and fluid leaked from the balloon into the stomach.As a result, it was necessary to extract the balloon, however it was difficult to extract the balloon through the esophagus.There were no patient complications as a result of this event.

Brand Name
ORBERA INTRAGASTRIC BALLOON SYSTEM
Common Device Name
IMPLANT, INTRAGASTRIC FOR MORBID OBESITY
Manufacturer (Section D)
APOLLO ENDOSURGERY, INC
120 s capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18650139
Report Number3005099803-2024-00322
Device Sequence Number7055903
Product Code LTI
UDI-Device Identifier10811955020619
UDI-Public10811955020619
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberB-4800
Device Lot NumberAF05250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale